Methamphetamine abuse and hypertension contributed to the death of a 32-year-old Mexican who was shocked with a stun gun in a fight with federal agents at the San Ysidro border crossing, the county coroner's office ruled.Anastacio Hernandez-Rojas died at about 6:10 p.m. Saturday, according to the San Diego County Medical Examiner's Office, which listed the cause of death as "anoxic encephalopathy due to resuscitated cardiac arrest due to acute myocardial infarct."That apparently means he died of a heart attack and was resuscitated but had no brain activity.The Mexican Foreign Ministry issued a statement Monday, saying it "expresses its indignation and reiterates its strongest condemnation of the acts that caused the death of Mr. Hernandez-Rojas.""Through the Mexican Consulate in San Diego, the Foreign Ministry will continue to providing the necessary support to Mr. Hernandez-Rojas' family, including legal advice, in order to determine the legal procedures that will lead to a full clarification of the causes of this tragic loss and to bring those responsible to justice," according to the statement.Relatives said Hernandez-Rojas lived illegally in San Diego County for about 20 years before he got into trouble and was deported. He was caught, along with his brother, trying to get back into the United States via the mountains east of Tijuana.San Diego police said Border Patrol agents arrested the men on Otay Mountain and brought them to the San Ysidro station for processing.Hernandez-Rojas signed papers agreeing to be returned to Mexico. At the gate leading to Mexico, agents removed the man's handcuffs and he became violent about 9:15 p.m., San Diego police spokesman Jim Collins said."The agents and the subject all fell to the ground during the fight, and the agents radioed for assistance," Collins said. Customs and Border Protection agents joined the struggle, and a CBP agent fired a Taser at Hernandez-Rojas, he said.Hernandez-Rojas stopped breathing, police said. Agents began cardiopulmonary resuscitation and called paramedics.